# SDR AALA20130923021

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 74,577 hours, 39,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200 LT LONGERON 23 CRACKED AT UPPER LOCK FASTENER.  INSTALLED LONGERON 23 LT SIDE FROM BS 183 TO 220 IAW 53-02-00.
